Quillen closed model structures for sheaves
J. Pure Appl. Algebra
101 (1995), 35-57
also Chapter 1 of my Ph.D. thesis
``On combinatorial models for higher dimensional homotopies'',
1995, xxii+163+XV pp.
In this chapter/paper I give a general procedure of transferring closed model
structures along adjoint functor pairs. As applications I derive from a
global closed model structure on the category of simplicial sheaves
closed model structures on the category of sheaves of 2-groupoids, the
category of bisimplicial sheaves and the category of simplicial sheaves
of groupoids. Subsequently, the homotopy theories of these categories
are related to the homotopy theory of simplicial sheaves.
``© 1995 Elsevier Science B.V. All rights reserved''
of the thesis version |
back to the papers page |
Sjoerd E. Crans